# SDR SWAA2017021511899

- Difficulty date: January 23, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 62,696 hours, 36,408 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A11014
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR CORRODED AT THE MAIN LANDING GEAR WHEEL WELL AREA.   REPAIRED THE SPAR IAW EA.
